| Model Number |
PXCWT3 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that after an intraocular lens (iol) implant procedure, lens defect was noted off visual axis.No scratch, either a crack or embedded foreign body (fb).Iol was explanted and new iol inserted.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).